MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MYKNEE PPS STD FEMDISCUTBLOCK-MRI-GMK-LM-SIZE 3; PATIENT SPECIFIC SURGICAL GUIDE

MEDACTA INTERNATIONAL SA MYKNEE PPS STD FEMDISCUTBLOCK-MRI-GMK-LM-SIZE 3; PATIENT SPECIFIC SURGICAL GUIDE
Catalog Number 8.2013
Medical Device Problem Code Accessory Incompatible (1004)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Preliminary investigation: the planning was initially efficiency based and then was modified to metallic based as per medacta usa request.However, the surgeon and his sales agent were not informed of this modification so the surgery was performed using efficiency set.Mysolution analysis: our analysis of the myknee process of this case found no deviations from the standard procedures.Each step has been performed correctly.
 
Event or Problem Description
Myknee surgery was intended to be performed using metallic instrument set instead of efficiency instrument set (note: the planning were initially created with efficiency set but then changed to metallic set).However, this information did not reach the surgeon correctly, who performed the surgery using the efficiency set.The distal femoral bone was cut more than planned, and a thicker liner was used to compensate for this.

Brand Name
MYKNEE PPS STD FEMDISCUTBLOCK-MRI-GMK-LM-SIZE 3
Common Device Name
PATIENT SPECIFIC SURGICAL GUIDE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18037497
Report Number3005180920-2023-00904
Device Sequence Number7344783
Product Code JWH
UDI-Device Identifier07630030897368
UDI-Public07630030897368
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170106
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/25/2024
Device Catalogue Number8.2013
Device Lot Number170591K
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2023
Initial Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexFemale